Publications

Publications

by Amaldi, Edoardo; Pfetsch, Marc E. and Leslie E. Trotter, Jr.
Reference:
On the Maximum Feasible Subsystem Problem, IISs, and IIS-hypergraphs (Amaldi, Edoardo; Pfetsch, Marc E. and Leslie E. Trotter, Jr.), In Math. Program., volume 95, 2003.
Bibtex Entry:
@Article{AmaPT03,
  author =	 {Edoardo Amaldi and Marc E. Pfetsch and Leslie E. Trotter, Jr.},
  title =	 {On the Maximum Feasible Subsystem Problem, IISs, and IIS-hypergraphs},
  journal =	 {Math. Program.},
  year =	 {2003},
  volume =	 {95},
  number =	 {3},
  pages =	 {533--554}
}
Last change: 19.11.2019 09:41.